# SDR UHLA2014090400641

- Difficulty date: September 4, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 28,194 hours, 17,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERIOR FUSELAGE POTABLE WATER BOX AFT DOUBLER AFT INBD SIDE. REPAIRED  IAW SB170-53-0095, IAW EO-53-10-0020.
